MAUDE Adverse Event Report: OSCOR INC. MEDTRONIC REUSABLE EXTENSION CABLE; CABLE, ELECTRODE

OSCOR INC. MEDTRONIC REUSABLE EXTENSION CABLE; CABLE, ELECTRODE
Model Number 59312
Medical Device Problem Codes Invalid Sensing (2293); High Sensing Threshold (2574); Low Sensing Threshold (2575)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 04/28/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is part of an internal retrospective review of complaints, conducted by oscor as a result of process improvements made to the complaint system to ensure proper medical device reporting is maintained.As part of the detailed review, this event has been determined to be reportable.This initial mdr is being submitted to meet our requirements of reporting.A follow-up will be submitted as soon as the investigation is complete.
 
Event or Problem Description
Over-sensing and over pacing.Temporary pace maker (tpm) lead was inserted in the patient and as soon as tpm lead was connected to the external pacing generator (epg) there was over-sensing initially, later it started under-sensing qrs and paced on t-wave, causing the patient to go into life threatening ventricular arrhythmia.The epg was replaced immediately after cardioversion.
 
Additional Manufacturer Narrative
Oscor received addition information from the customer that this event was inadvertently reported twice, which resulted in oscor sending this report number 1035166-2017-00027 as a duplicate.The initial and final original report was submitted to the fda by oscor against report number 1035166-2016-00014.Based upon this additional information, oscor recognizes report number 1035166-2016-00014 as the official report and considers report number 1035166-2017-00027 closed.

Brand Name
MEDTRONIC REUSABLE EXTENSION CABLE
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
MDR Report Key6437536
Report Number1035166-2017-00027
Device Sequence Number10838512
Product Code IKD
UDI-Device Identifier00885672101930
UDI-Public00885672101930
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K070926
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number59312
Device Catalogue Number59312
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/21/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/27/2017
Supplement Report FDA Received Date06/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;